# SDR BEM2010F00000

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N4016A
- Make and model: Beech 58
- Aircraft serial: TH9
- Engine: Cont IO520*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 95110014321
- Part serial: TH9
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERM INSP, MECHANIC NOTICED CRACK IN HINGE NEAR LT LANDING GEAR FWD ATTACH POINT.  CRACK WAS FOUND INSIDE NR 1 LANDING GEAR WELL.  UPON FURTHER INSP, THE BOX SECTION HINGE WAS FOUND TO BE CRACKED ALL THE WAY THROUGH THE HINGE.  CRACK LOCATED AT WS 65.750.
